# SDR AALA20131015002

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND G-4 GALLEY MOUNT HOLE AT STATION 1176.  R & R GALLEY MOUNT IAW AARD 51-00-05-1.
